Existence of universal Taylor series for non-simply connected domains

Files in This Item:
File Description SizeFormat 
existuts2.pdf158.62 kBAdobe PDFDownload
Title: Existence of universal Taylor series for non-simply connected domains
Authors: Gardiner, Stephen J.
Permanent link: http://hdl.handle.net/10197/3842
Date: 27-May-2012
Online since: 2012-10-05T16:25:41Z
Abstract: It is known that, for any simply connected proper subdomain Ω of the complex plane and any point ζ in Ω, there are holomorphic functions on Ω that possess “universal” Taylor series expansions about ζ; that is, partial sums of the Taylor series approximate arbitrary polynomials on arbitrary compacta in ℂ\Ω that have connected complement. This paper shows, for nonsimply connected domains Ω, how issues of capacity, thinness and topology affect the existence of holomorphic functions on Ω that have universal Taylor series expansions about a given point.
Type of material: Journal Article
Publisher: Springer-Verlag
Journal: Constructive Approximation
Volume: 35
Issue: 2
Start page: 245
End page: 257
Copyright (published version): 2011 Springer Science+Business Media
Keywords: Taylor seriesUniversal approximationLogarithmic capacityThin setOverconvergence
Subject LCSH: Series
Approximation theory
Potential theory (Mathematics)
Functions of complex variables
DOI: 10.1007/s00365-011-9133-z
Language: en
Status of Item: Not peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 19, 2019

Page view(s) 20

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.